Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hair loss
    avatar
    franr posted:
    Good Morning

    I was wondring is anyone experiencing hair loss. I am not sure if the medications have side effects that cause hair loss. Since this last flare this winter I have notice my hair is more thinner and I am at wits end what to do,Seeing dermatologist in a few weeks. Any answers.I have been on Gralise for 3 months with suceess but the hair loss is getting to me.(medication is in the neurotin family.)

    Fran
    Reply
     
    avatar
    dollbug responded:
    Hello Fran.... glad to see your post...MiMi in NC....I have had hair loss issues for a very long time....probably as long as I have had FM. And as you may or may not know....I do not take any prescriptions for it. I think it does have something to do with FM. (only my opinion though). Every time I wash my hair I get too much loss of hair in the drain. I have thick hair but it is not as thick as it use to be. ... I have not understood this either....as I thought one time that it was a thyroid issue.

    I also want to add that I no longer have to shave my legs either, like I once did. Actually I do not shave them but probably every 6 weeks or so. Interesting isn't it, just how much things change and sometimes we don't even think about them doing so.

    I hope you will share what your dermatologist tells you about this.

    Take care.


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....



    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.